Sahleh, H.. (1392). On continuous cohomology of locally compact Abelian groups and bilinear maps. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1(1), 67-77.
H. Sahleh. "On continuous cohomology of locally compact Abelian groups and bilinear maps". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1, 1, 1392, 67-77.
Sahleh, H.. (1392). 'On continuous cohomology of locally compact Abelian groups and bilinear maps', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1(1), pp. 67-77.
Sahleh, H.. On continuous cohomology of locally compact Abelian groups and bilinear maps. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1392; 1(1): 67-77.


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.